# SDR TWRA9976

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: RP51B
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTS C-ZONE INOPERATIVE.  REMOVED AND REPLACED BATTERY CHARGER PER MM 33-51-00.  (X)
